# SDR USAA2012050200001

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 9,572 hours, 1,282 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LOCKING MECHANISMS ICE PROTECTION AT DOORS 2L AND 4L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR HEATER 13DH.
